MathSciNet Relay Station
MathSciNet bibliographic data
MR2836028 65R20 (15A06 31B20 45E05 65N38)
Kong, Wai Yip; Bremer, James; Rokhlin, Vladimir An adaptive fast direct solver for boundary integral equations in two dimensions. Appl. Comput. Harmon. Anal. 31 (2011), no. 3, 346–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement